Group by: Item Type | Date | No Grouping
Number of items: 2.

Bercu, Bernard, Bigot, Jérémie, Gadat, Sébastien and Siviero, Emilia (2022) A stochastic Gauss-Newton algorithm for regularized semi-discrete optimal transport. Information and Inference: A Journal of the IMA. pp. 1-56.

Bercu, Bernard, Gadat, Sébastien and Costa, Manon (2021) Stochastic approximation algorithms for superquantiles estimation. Electronic Journal of Probability, vol. 26 (n° 84). pp. 1-29.

This list was generated on Thu Jun 20 10:26:18 2024 CEST.